ACCEPTANCE OF THE MENTAL ILLNESS LABEL BY PSYCHOTIC PATIENTS
Effects on Functioning
Version of Record online: 24 MAR 2010
1989 American Orthopsychiatric Association
American Journal of Orthopsychiatry
Volume 59, Issue 3, pages 398–409, July 1989
How to Cite
Warner, R., Taylor, D., Powers, M. and Hyman, J. (1989), ACCEPTANCE OF THE MENTAL ILLNESS LABEL BY PSYCHOTIC PATIENTS. American Journal of Orthopsychiatry, 59: 398–409. doi: 10.1111/j.1939-0025.1989.tb01675.x
- Issue online: 24 MAR 2010
- Version of Record online: 24 MAR 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!